# SDR SWIA2019100246394

- Difficulty date: August 23, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Cracked
- Location: Power Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING GROUND POWER RECEPTICAL FOUND CRACK IN GROUND POWER DOOR LANDING.  REPAIRS MADE TO GROUND POWER DOOR LANDING IAW REO.
